# SDR SWAA2012070205445

- Difficulty date: June 27, 2012
- Submitted: July 3, 2012
- Operation: Air carrier
- Aircraft: N550WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30279
- Aircraft time: 33,472 hours, 21,200 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 6545777
- Condition: Cracked
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR OUTER FUSELAGE SKIN CRACKED AT THE UPPER FORWARD CORNER.  REPAIRED SKIN PER SRM.
